Gastrointestinal toxicity of cis-diamminedichloroplatinum (II)

J. B. Vermorken, H. M. Pinedo

Research output: Contribution to journalArticlepeer-review

Abstract

A review is presented of preclinical and clinical data on the gastrointestinal toxicity of cisplatin. Administration may lead to nausea, vomiting, diarrhoea, liver function test abnormalities and exceptionally, to increased amylase levels. Nausea and vomiting are a major side effect and further studies on antiemetic drugs are urgently needed, as is the development of cisplatin analogues which produce less gastrointestinal adverse reactions.

Original languageEnglish (US)
Pages (from-to)275-279
Number of pages5
JournalNetherlands Journal of Medicine
Volume25
Issue number8
StatePublished - 1982
Externally publishedYes

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint

Dive into the research topics of 'Gastrointestinal toxicity of cis-diamminedichloroplatinum (II)'. Together they form a unique fingerprint.

Cite this